Universidad Complutense de Madrid
E-Prints Complutense

Disjoint strict singularity of inclusions between rearrangement invariant spaces

Impacto

Downloads

Downloads per month over past year

Hernández, Francisco L. and Sánchez de los Reyes, Víctor Manuel and Semenov, Evgeny M. (2001) Disjoint strict singularity of inclusions between rearrangement invariant spaces. Studia Mathematica, 144 (3). pp. 209-226. ISSN 0039-3223

[img] PDF
Restringido a Repository staff only

236kB

Official URL: https://bit.ly/2N3hVnm




Abstract

It is studied when inclusions between rearrangement invariant function spaces on the interval [0, infinity) are disjointly strictly singular operators. In particular suitable criteria, in terms of the fundamental function, for the inclusions L 1 ∩L ∞ ↪E and E↪L 1 +L ∞ to be disjointly strictly singular are shown. Applications to the classes of Lorentz and Marcinkiewicz spaces are given.


Item Type:Article
Additional Information:

The authors wish to thank the referee for his suggestions and detailed remarks.

Uncontrolled Keywords:Rearrangement invariant function spaces; Inclusion operator; Strictly singular; Weakly compact; Lorentz and Marcinkiewicz spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:19909
Deposited On:12 Feb 2013 16:35
Last Modified:27 Jun 2018 07:34

Origin of downloads

Repository Staff Only: item control page